VOL. 17 · NO. 2 | 2023
Lenny Jones
Albanian J. Math. 17 (2), 3-17, (2023) DOI: 10.51286/albjm/1678110273
KEYWORDS: Wall-Sun-Sun prime, Monogenic, power-compositional, 11R04, 11B39, 11R09, 12F05
Michael D. Fried
Albanian J. Math. 17 (2), 19-80, (2023) DOI: 10.51286/albjm/1685536799
KEYWORDS: Davenport’s Problem, Schinzel’s Problem, factorization of variables separated polynomials, Riemann’s Existence Theorem, imprimitive groups, Pakovich’s Theorem, Nielsen classes, genus 0 groups, 14D22, 20B15, 30F10, 12F10, 12D05, 12E30, 20E22
Danny Neftin, Uzi Vishne
Albanian J. Math. 17 (2), 81-92, (2023) DOI: 10.51286/albjm/1693956885
KEYWORDS: admissible group, adequate field, admissibility over a subfield, tame admissibility, 11R04, 11B39, 11R09, 12F05
Steven Benzel, Scott Conner, Nham Ngo, Khang Pham
Albanian J. Math. 17 (2), 93-103, (2023) DOI: 10.51286/albjm/1699371981
KEYWORDS: restricted partition, q-ary partition, algebraic group, Cohomology, 05A17, 11P81, 20G10
S. Allen Broughton, Eduardo Brandani da Silva
Albanian J. Math. 17 (2), 105-142, (2023) DOI: 10.51286/albjm/1702292327
KEYWORDS: triangle groups and surfaces, unorientable surface, Triangulation, imaginary curves, 14H37, 14H57, 30F50, 51H15, 32C20
Albanian J. Math. 17 (2), 143-156, (2023) DOI: 10.51286/albjm/1701717650
KEYWORDS: powerful values of polynomials, Vojta's conjecture on bounded degree algebraic numbers, 11R09, 11J97
Back to Top